# SDR FDEA2019052861170

- Difficulty date: May 26, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 65,628 hours, 25,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51122
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA.365 BETWEEN RBL.15 - RBL.47 CORROSION ON FLOOR BEAM T CHORD. UPON FURTHER EVALUATION FOUND CORR. ON "T" CHORD STA.365 RBL.15 - RBL.47 TO BE   OUT OF LIMITS DUE TO CORR. BEING ON EXISTING REPAIR. REMOVED AND REPLACED "T"   CHORD SECTION OF EXISTING REPAIR IAW B757 SRM 53-00-51-2R REP.8. REMOVED & RE-  INSTALLED REPAIR STRAPS & ANGLES IAW B757 SRM 53  INSTALLED REPAIR STRAPS & ANGLES IAW B757 SRM 53-00-51-2R REPAIR 8.
